# SDR CALA9901462

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ANGLE TEE ATTACHED TO PRESSURE BULKHEAD AT STA 2007, LBL 5 CORRODED.  THE ANGLE TEE WAS REPAIRED IAW SRM 53-40-00, FIGURE 16.
